Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Bounds for the length of recurrence relations for convolutions of P-recursive sequences

Title data

Stoll, Michael:
Bounds for the length of recurrence relations for convolutions of P-recursive sequences.
In: European Journal of Combinatorics. Vol. 18 (August 1997) Issue 6 . - pp. 707-712.
ISSN 0195-6698
DOI: https://doi.org/10.1006/eujc.1996.0123

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Mar 2015 11:45
Last Modified: 10 Mar 2015 11:45
URI: https://eref.uni-bayreuth.de/id/eprint/7987